# SDR C2XA11RI164

- Difficulty date: October 11, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,885 hours, 20,669 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521586403
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4415 EWR.  CREW REPORTED AFTER TAKEOFF EICAS MESSAGE LG AIR/GND FAIL AND LANDING GEAR WOULD NOT RETRACT.  CREW PERFORMED AIR RETURN WITHOUT INCIDENT.  EWR MX FOUND CONNECTOR P2835 WITH PINS A, B, AND C SHORTED.  EWR MX REMOVED AND REPLACED RIGHT MAIN LANDING GEAR WOW HARNESS IAW EMB145 AMM32-00-03.  MX PERFORMED GEAR SWING SEVERAL TIMES WITH NO FAILURES AND OPERATIONAL CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
